Bipolar Disorder Community
How to get energy back after Seroquel
About This Community:

Bipolar Disorder is also known as "Manic Depressive Disorder". This forum is for questions and support for people with, or for loved ones of people with Bipolar Disorder. The forum covers topics ranging from Aggressive Behavior, Affect on friends and Family, Alcohol and Drug Abuse, Appetite Changes, Chronic Pain, Denial, Depression, Difficulty Concentrating, Euphoria, Guilt, Manic Depression, Medications, Mood Swings, Poor Judgment, and Sleep Disorders

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

How to get energy back after Seroquel

I just started taking the Seroquel starter pack.  FIrst 50 mg then 100mg.  I wake up ny legs and feet hurt and are very stiff.  My back, hip and head hurt.  I took it at 9pm and it is 1pm.  I still am in a fog.  Don't even know how I have managed to take care of my 3 kids.  My house is pure mess and I can't find the energy to clean it.  Is it worth it?  Am I suppose to stick it out and it will get better.  Give me a 10mg oxycodone and I am superwoman!  How come there isn't a psycho drug I can take that will make me feel like I do when I take percocet?  Then all my problmes would be solved.  Anyway so what should I do, drink coffee?
Related Discussions
8 Comments Post a Comment
Blank
521501_tn?1253137248
Hey I take 350mg of seroquel daily, it takes a while for your body to get used it. However it still slows me down when i take my morning dose somedays im fine other days it just stumps me. Give it a bit of time to see if your body gets used to you will prob find that you will be ok with it. It is a very good mood stabilzer.
Blank
Avatar_f_tn
Hi, how long have you been on it?  I'm not a fan of seroquel, i had horrible muscle twitching when I was on it.  If after a decent period of time you are still experiencing these effects I would suggest talking to the doc, at the end of the day you need a stabilizer that still allows you to function.  I'm now trying Tegratol (carbamazepine), its early days so I can't say whether its working or not.  I've tried many - seroquel, depakote, mertazapine, citalopram, and others the names I've forgotten.

It can take a fair few attempts to find the one that suits you, we all react differently.  If its been more than a couple of weeks then go back and speak to your doc.

Blank
Avatar_f_tn
I didn't like Seroquel, it made me gain weight and I never felt like doing anything, it was very difficult to get modivated for me.  I was on it for 6 months, I never got used to it, the doses keep getting higher so get ready to feel more and more fatigued.
Blank
462570_tn?1273636577
Well, I cant agree.  I LOVE my Seroquel.  But I only take it at Bedtime.  It knocks me the "you know what" OUT!  Now, if I go Psychotic and Delusional - I HAVE to take it but that's only happened once since I started my little combo of Topomax (topamax) and Seroquel.  I'm not on a very high dose of it, though.  I tend to think less is more in some instances but a lot of PDocs are all concerned about "theraputic levels".  The problem being that "theraputic levels" are all different for all people.  I am a TINY person.  I mean TINY!  I weight about a buck and a dime soakin' wet so putting me on 350 mg of Seroquel would make NO sense!  It's too much for my metabolism and body weight.  It's a matter of opinion.  I would do some research into the way your body responds to different drugs, actually.  Seems that what should make you RELAX (Percocet, Oxycotin) actually perks ya' up)  your brain chemicals need different things than mine for sure cause you give me any of those two drugs and I am a drooling idiot!  It's all about the balance of chemicals such as serotonin, dopamine and such....
Just my two cents worth...
Take Care
Blank
403156_tn?1290153618
I was on Seroquel for 2.5 years - my highest dose was 600mg! But I eventually got down to 400mg, then 300mg, and then 200mg for about a year.  I have only ever taken it before bed because of the sedating effects. It definitely got easier the longer I took it, but I still felt groggy in the morning and early afternoon. It helped me at the time and I am grateful for that. Some doctors say that the higher doses have less sedating effects, I find that hard to believe. I think it is just because your body is getting used to it as you titrate up. I know caffeine really isn't recommended for people with bipolar disorder, but sometimes that is what got me going. Green tea in the morning helped. You might want to give it a little time and see if the sedating effects decrease. Talk to your doctor about this, they might have some ideas and solutions for you. Good Luck! ~Jen
Blank
Avatar_f_tn
I took seroquel for several months and the side effects never went away.  I gained 30 lbs, lost a lot of hair, woke up with sore joints, couldn't even walk when I first woke up because my feet and legs and hips were so sore.  Felt like a zombie all day long, so tired all the time.
After stopping the seroquel within a week I felt so much better.
Now on Lamictal and Lexapro and that seems to be working for me.  No more so joints, fatigue, hair grew back.
Blank
Avatar_m_tn
I'm sure you're over the wd symptoms that everyone decided to not mention. And GUESS WHAT. There sure is a psycho drug that is out there now to make you feel like you're on percocet. It's similar to suboxone. I'll first start out and tell you why you feel like this. ONE , only 16 percent of people that have serotonin imbalances don't do well on ssir or any serotonin medicine. Two those same 16% are also advocates to being discovered to be WAY less depressed and more energetic on opiates. This study was done through Harvard Medical School.  And psychiatrists are starting to adopt this, long long long used techniques that have Ben practiced in eastern medicines. So therefore it's not inaccurate that you feel this way. I am the same way. Give me a perk and I'll build you're house. I haven't myself found a psychiatrist yet in my area that practices it, shoot even my whole state. This is very new. But if you're going through OPIATE withdrawal then seroquel is your best bet for sleeping, then a muscle relaxer for your muscle aches and spasm. And a benzo for your anxiety. Lots of water because you will swet in your sleep, massive amounts.  I am too starting opiate withdrawal,  since my back Is messed up and I know how opiates make me way less depressed and more energetic.  It's a sad thing that they will prescribe antidepressants and stimulators that are mentally physically addictive just as much as opiates but we won't prescribe opiates to people. It's weird. I hope this helps a bit.. oh and gatorade or bananas will help too.
Blank
Avatar_m_tn
if I start taking Seroquel and it gives me tremors, will the tremors go away if I stop taking it. I am a welder and my hands have to be really steady. I want off of Geodon because of sexual side effects
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Bipolar Disorder Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Mood Disorders Answerers
1551327_tn?1413260224
Blank
Bubulous
Tompkinsville, KY
585414_tn?1288944902
Blank
ILADVOCATE
NY
Avatar_f_tn
Blank
remar
st. louis, MO
Avatar_f_tn
Blank
Crystal413
VA
3092482_tn?1412261602
Blank
weaver71
Other
Avatar_m_tn
Blank
bbaggins
FL